# SDR ZZDA2011422

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 EMERGENCY SLIDE PACKAGE LOOSE AND GIRT BAR DANGLING IN THE WIND.  RE-SECURED GIRT BAR ON R1 DOOR SLIDE REF B717 AMM 25-61-03.  NO OTHER DEFECTS NOTED AT THIS TIME.
